# SDR DALA2017031802197

- Difficulty date: March 18, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOORS PANEL. THE FLOOR PANEL WAS REPAIRED IAW SRM 53--05, PAR 145, FIG 131B, AND 131C.
